# SDR HEEA0015624

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- System (JASC): 3457 · Global Positioning System
- Part: Receiver
- Part number: 81439000232
- Condition: Inoperative
- Location: Cockpit Gps
- Part time: 126 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TO/FROM POINTER INOPERATIVE ON NAVIGATOR INDICATOR.
